MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION IRRIGATION; CATHETER, UROLOGICAL

BOSTON SCIENTIFIC CORPORATION IRRIGATION; CATHETER, UROLOGICAL
Model Number M0067201010
Medical Device Problem Code Device Contaminated During Manufacture or Shipping (2969)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 10/01/2018
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Date of event: date of event was approximated to (b)(6) 2018 as no event date was reported.  (b)(4).Although the suspect device has been received, the evaluation has not been completed.Therefore, the cause of the reported malfunction has not been determined.Upon completion of the failure analysis of the complaint device, if there is any further relevant information from that review, a supplemental mdr will be filed.
 
Event or Problem Description
It was reported to boston scientific corporation that a single action pumping system (saps) was unpacked on an unknown date.According to the complainant, while unpacking, a hair like object was found inside the packaging.The procedure was completed with another saps device.There were no patient complications reported as a result of this event.
 
Additional Manufacturer Narrative
Date of event was approximated to (b)(6) 2018 as no event date was reported.  (b)(4).A visual examination of the returned complaint device did not show visual defects, the device was closed/sealed and packaged inside its original pouch.The sealed section of the returned pouch looks good and without damages; however, a small hair was found to be inside the pouch.No other issue was noted.Based on the condition and evaluation of the returned device, the most probable root cause is manufacturing deficiency since the issue was traced to the manufacturing process.An investigation to address this issue has been completed.
 
Event or Problem Description

Brand Name
IRRIGATION
Common Device Name
CATHETER, UROLOGICAL
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
300 boston scientific way
marlborough MA 01752
MDR Report Key8064105
Report Number3005099803-2018-61336
Device Sequence Number1582356
Product Code KQT
UDI-Device Identifier08714729752998
UDI-Public08714729752998
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
K870557
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 12/11/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date06/17/2022
Device Model NumberM0067201010
Device Catalogue Number720-101S
Device Lot Number0022266713
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer10/30/2018
Initial Date Received by Manufacturer 10/16/2018
Supplement Date Received by Manufacturer11/19/2018
Initial Report FDA Received Date11/13/2018
Supplement Report FDA Received Date12/11/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1